MAUDE Adverse Event Report: ARTHREX, INC. HIP FIBERTAK SUTR ANCH, W/ 1.3MM SUTRTP; NON-DEGRADABLE FIXATION FASTENER

ARTHREX, INC. HIP FIBERTAK SUTR ANCH, W/ 1.3MM SUTRTP; NON-DEGRADABLE FIXATION FASTENER
Model Number HIP FIBERTAK SUTR ANCH, W/ 1.3MM SUTRTP
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/16/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.Discarded by facility.The most likely cause for the reported failure can be attributed to user error due to improper bone prep; misaligned insertion; prying/leveraging the device during insertion.
 
Event or Problem Description
On 12/16/2021 it was reported by a sales representative via sems that three ar-3602h anchors pulled out of the bone during a hip arthroscopy.The first one pulled out of the bone when it was set.It was replaced and the same event occurred.A third anchor was used but once again pulled out.The anchors were replaced with a non arthrex products and the case was completed with no further issues.The case involved a 32 year old female.To date, she is fine.The rep is also returning the ar-3600nd-2h drill bit to be inspected also.

Brand Name
HIP FIBERTAK SUTR ANCH, W/ 1.3MM SUTRTP
Common Device Name
NON-DEGRADABLE FIXATION FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19277616
Report Number1220246-2024-03012
Device Sequence Number12346169
Product Code MBI
UDI-Device Identifier00888867295520
UDI-Public00888867295520
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K181769
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHIP FIBERTAK SUTR ANCH, W/ 1.3MM SUTRTP
Device Catalogue NumberAR-3602H
Device Lot Number14549652
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2021
Initial Report FDA Received Date05/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/16/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age32 YR
Patient SexFemale